Title: CRUCIAL FORMULA FOR DETERMINATION OF THE OCCURRENCE OF THE NONCHAOTIC STATES IN RF-BIASED NONLINEAR OSCILLATORS
Authors: YANG, TH
WANG, CS
HUANG, JC
GOU, YS
電子物理學系
光電工程研究所
Department of Electrophysics
Institute of EO Enginerring
Issue Date: 1-Jun-1995
URI: http://dx.doi.org/10.1103/PhysRevE.51.5279
http://hdl.handle.net/11536/1865
ISSN: 1063-651X
DOI: 10.1103/PhysRevE.51.5279
Journal: PHYSICAL REVIEW E
Volume: 51
Issue: 6
Begin Page: 5279
End Page: 5286
Appears in Collections:Articles


Files in This Item:

  1. 6c39abd67e7db3f21ed7563c752f3aa5.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.